Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diagnosed with symptomatic demographism. Frequent outbursts of skin rashes. On allegra. Need permanent cure

Hello Doctor, I was diagonised for Symptomatic Demographism, not sure if that is right. The problem i have is, i started to get rash now and than. It comes and goes in 5/10 mins. It is like hives . what could be the orginal cause since i was given allegra 180 and i am having it for past 10 days, but still i see the problem.
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
The problem with dermatographism is that most of the times there is no specific cause for it. However at times hot baths, stress, anxiety, exercise and skin friction( rubbing, scratching, minor pressure over skin) can flare it up. The disorder usually goes into remission on its own , may be in few days or it might take few years to go. So the only thing that can be done is to take antiallergics to relieve the symptoms. As you said with allegra you are not having much of response, in that case you can consult the doctor to add one more group of antihistaminic. You can also apply soothing calamine lotion, it will reduce the itch to some extent. Take care.
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor